# SDR CA041216012

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 2,027 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tank
- Part number: 8402917
- Condition: Cracked
- Location: Fuel Collector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT FUEL COLLECTOR TANK WAS LEAKING INSIDE THE WHEEL WELL.FOUND TANK WAS CRACKED ON THE UPPER INBOARD WELD FLANGE.
